Multipliers for the twisted Laplacian
E. K. Narayanan (2003)
Colloquium Mathematicae
Similarity:
We study boundedness of certain multiplier transforms associated to the special Hermite operator.
E. K. Narayanan (2003)
Colloquium Mathematicae
Similarity:
We study boundedness of certain multiplier transforms associated to the special Hermite operator.
Rahul Garg, Sundaram Thangavelu (2010)
Studia Mathematica
Similarity:
Considering functions f on ℝⁿ for which both f and f̂ are bounded by the Gaussian , 0 < a < 1, we show that their Fourier-Hermite coefficients have exponential decay. Optimal decay is obtained for O(n)-finite functions, thus extending a one-dimensional result of Vemuri.
Zbigniew Sadlok (1980)
Annales Polonici Mathematici
Similarity:
Jolanta Dlugosz (1987)
Colloquium Mathematicae
Similarity:
Khadija Houissa, Mohamed Sifi (2012)
Colloquium Mathematicae
Similarity:
We study the -boundedness of linear and bilinear multipliers for the symmetric Bessel transform.
Adam Nowak (2003)
Studia Mathematica
Similarity:
We investigate heat-diffusion and Poisson integrals associated with Laguerre and special Hermite expansions on weighted spaces with weights.
Irina Holmes, Robert Rahm, Scott Spencer (2016)
Studia Mathematica
Similarity:
We investigate weighted norm inequalities for the commutator of a fractional integral operator and multiplication by a function. In particular, we show that, for and α/n + 1/q = 1/p, the norm is equivalent to the norm of b in the weighted BMO space BMO(ν), where . This work extends some of the results on this topic existing in the literature, and continues a line of investigation which was initiated by Bloom in 1985 and was recently developed further by the first author, Lacey,...
Ali Akbulut, Amil Hasanov (2016)
Open Mathematics
Similarity:
In this paper, we study the boundedness of fractional multilinear integral operators with rough kernels [...] TΩ,αA1,A2,…,Ak, which is a generalization of the higher-order commutator of the rough fractional integral on the generalized weighted Morrey spaces Mp,ϕ (w). We find the sufficient conditions on the pair (ϕ1, ϕ2) with w ∈ Ap,q which ensures the boundedness of the operators [...] TΩ,αA1,A2,…,Ak, from [...] Mp,φ1wptoMp,φ2wq for 1 < p < q < ∞. In all cases the conditions...
Jongchon Kim (2015)
Studia Mathematica
Similarity:
We prove endpoint bounds for the square function associated with radial Fourier multipliers acting on radial functions. This is a consequence of endpoint bounds for a corresponding square function for Hankel multipliers. We obtain a sharp Marcinkiewicz-type multiplier theorem for multivariate Hankel multipliers and bounds of maximal operators generated by Hankel multipliers as corollaries. The proof is built on techniques developed by Garrigós and Seeger for characterizations of...
V. Kiryakova (1988)
Matematički Vesnik
Similarity:
B. Bongioanni, J. L. Torrea (2009)
Studia Mathematica
Similarity:
We discuss the concept of Sobolev space associated to the Laguerre operator , y ∈ (0,∞). We show that the natural definition does not agree with the concept of potential space defined via the potentials . An appropriate Laguerre-Sobolev space is defined in order to achieve that coincidence. An application is given to the almost everywhere convergence of solutions of the Schrödinger equation. Other Laguerre operators are also considered.
F. M. Ragab (1963)
Annales Polonici Mathematici
Similarity:
Marek Beśka, Agnieszka Wałachowska (2013)
Applicationes Mathematicae
Similarity:
We generalize the Gebelein inequality for Gaussian random vectors in .
Z. Sadlok, Z. Tyc (1977)
Annales Polonici Mathematici
Similarity:
P. Wojtaszczyk (1979)
Annales Polonici Mathematici
Similarity:
Liliana Forzani, Emanuela Sasso, Roberto Scotto (2015)
Studia Mathematica
Similarity:
Nowak and Stempak (2006) proposed a unified approach to the theory of Riesz transforms and conjugacy in the setting of multi-dimensional orthogonal expansions, and proved their boundedness on L². Following them, we give easy to check sufficient conditions for their boundedness on , 1 < p < ∞. We also discuss the symmetrized version of these transforms.
Nemat Nyamoradi (2013)
Annales Polonici Mathematici
Similarity:
We prove the existence of at least three solutions to the following fractional boundary value problem: ⎧ , a.e. t ∈ [0, T], ⎨ ⎩ u (0) = u (T) = 0, where and are the left and right Riemann-Liouville fractional integrals of order 0 ≤ σ < 1 respectively. The approach is based on a recent three critical points theorem of Ricceri [B. Ricceri, A further refinement of a three critical points theorem, Nonlinear Anal. 74 (2011), 7446-7454].
Saifallah Ghobber, Philippe Jaming (2014)
Studia Mathematica
Similarity:
The aim of this paper is to prove new uncertainty principles for integral operators with bounded kernel for which there is a Plancherel Theorem. The first of these results is an extension of Faris’s local uncertainty principle which states that if a nonzero function is highly localized near a single point then (f) cannot be concentrated in a set of finite measure. The second result extends the Benedicks-Amrein-Berthier uncertainty principle and states that a nonzero function and...
Juan Luis Vázquez (2014)
Journal of the European Mathematical Society
Similarity:
We establish the existence, uniqueness and main properties of the fundamental solutions for the fractional porous medium equation introduced in [51]. They are self-similar functions of the form with suitable and . As a main application of this construction, we prove that the asymptotic behaviour of general solutions is represented by such special solutions. Very singular solutions are also constructed. Among other interesting qualitative properties of the equation we prove an Aleksandrov...
Narn-Rueih Shieh, Yimin Xiao (2006)
Studia Mathematica
Similarity:
Let be a Gaussian random field in with stationary increments. For any Borel set , we provide sufficient conditions for the image X(E) to be a Salem set or to have interior points by studying the asymptotic properties of the Fourier transform of the occupation measure of X and the continuity of the local times of X on E, respectively. Our results extend and improve the previous theorems of Pitt [24] and Kahane [12,13] for fractional Brownian motion.
Saifallah Ghobber (2015)
Czechoslovak Mathematical Journal
Similarity:
The aim of this paper is to prove two new uncertainty principles for the Dunkl-Gabor transform. The first of these results is a new version of Heisenberg’s uncertainty inequality which states that the Dunkl-Gabor transform of a nonzero function with respect to a nonzero radial window function cannot be time and frequency concentrated around zero. The second result is an analogue of Benedicks’ uncertainty principle which states that the Dunkl-Gabor transform of a nonzero function with...
Fethi Bouzeffour, Hanen Ben Mansour, Ali Zaghouani (2017)
Czechoslovak Mathematical Journal
Similarity:
This paper is devoted to the study of matrix elements of irreducible representations of the enveloping deformed Heisenberg algebra with reflection, motivated by recurrence relations satisfied by hypergeometric functions. It is shown that the matrix elements of a suitable operator given as a product of exponential functions are expressed in terms of -orthogonal polynomials, which are reduced to the orthogonal Meixner polynomials when . The underlying algebraic framework allowed a systematic...